# SDR AALA20072530

- Difficulty date: December 26, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 49,566 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 30CG TO 40CG INOPERATIVE.  CLEANED AND RESEATED BATTERY PACK D3210P FOR EMERGENCY LIGHTS AT SEAT ROWS 30CG TO 40CG.  SYSTEM GROUND CHECKED NORMAL OPERATION.
